Will rhodiola rosea and warfarin blood thinners mix?

Answers (1)

Anonymous

31 Dec 2012

Weak evidence suggests that rhodiola rosea may be a mild stress inhibitor. Strong evidence suggests that a leisurely walk will do the same.
Rhodiola rosea is thought to interfere with sleep. To my mind, this means that in the long run, it might actually increase stress, as a reaction to lack of soundness of sleep.
The interactions checker doesn't list rhodiola rosea, so I went to wikipedia for a look. At the end of the wiki article, there are several references you might want to look into.
Personally, I don't see anything about rhodiola rosea to suggest an interaction with warfarin, but warfarin is something of an oddity. There are things like foods and food additives which I was very surprised could have any effect on warfarin, and yet they do. I'm not a doctor, and I recommend you ask yours about this supplement (?).
Good luck in life.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone had any problems working outside in the heat and cold being on warfarin?

I do construction work and havent been back to work since ive been on blood thinners.

2 answers 14 Feb 2011

Rhodiola Rosea -?

Any advise for someone who experienced nightmares the first night after taking a very small initial dose of Rhodiola rosea? This person takes 75 mg ...

0 answers 5 Feb 2012

Has anyone added MACA or Rhodiola Rosea herbs to their Anti-depression?

Has anyone added MACA or Rhodiola Rosea herbs to their Anti-depression? I added both in small amount to see how they help because I have resistant ...

1 answer 13 Mar 2013

Should I try rhodiola rosea?

I am now taking buspirone and clonazepam for panic disorder and also metoprolol in low doses for high blood pressure. I have very little energy ...

1 answer 22 Apr 2013

How long is it safe to take rhodiola root for?

Do you need to stop taking rhodiola root after a period of time? If so, how long do you need to take a break from it before starting again?

0 answers 22 Jul 2013